Alert archive / Illinois / Tornado Warnings in 2008

Tornado Warning 32, NWS Paducah, KY

February 5, 2008Mississippi County, Missouri; Alexander County, Pulaski County, Illinois; Ballard County, Kentucky

NWS Paducah, KY issued this tornado warning at Feb 5, 2008, 9:07 PM CST for Mississippi County, Missouri; Alexander County, Pulaski County, Illinois; Ballard County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2008, 9:07 PM CST (03:07 UTC)
Expired
Feb 5, 2008, 9:30 PM CST
In force
23 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Alexander County, IL, Pulaski County, IL, Ballard County, KY, Mississippi County, MO

The radar

The Paducah radar (KPAH), 35 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 3:09 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.1 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
1.6
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 060307
TORPAH
ILC003-153-KYC007-MOC133-060330-
/O.NEW.KPAH.TO.W.0032.080206T0307Z-080206T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
907 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI
  SOUTHEASTERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS
  SOUTHWESTERN PULASKI COUNTY IN SOUTHERN ILLINOIS
  BALLARD COUNTY IN WESTERN KENTUCKY

* UNTIL 930 PM CST.

* AT 902 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR 
CAIRO...MOVING EAST AT 60 MPH.

* THE TORNADO WILL BE...
  NEAR FILLMORE AND WICKLIFFE BY 915 PM CST...
  NEAR NEW YORK BY 920 PM CST...
  NEAR CEREDO...HICKLEVILLE...GAGE AND KEVIL BY 925 PM CST...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3688 8933 3701 8935 3701 8931 3703 8935
      3709 8936 3722 8894 3696 8883 3692 8900
      3694 8901 3692 8904 3694 8905 3696 8910
      3691 8911
TIME...MOT...LOC 0307Z 253DEG 56KT 3695 8924

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 5, 4:30 PM CST, 4 hours 37 minutes earlier.

Area forecast discussion, Feb 5, 4:30 PM CST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CST TUE FEB 5 2008

.DISCUSSION...
MAIN FORECAST CONCERN REVOLVES AROUND THE SEVERE POTENTIAL
TONIGHT. WE WILL BRIEFLY DISCUSS CHANCES FOR PRECIPITATION IN THE
EXTENDED AS WELL.

LATEST SURFACE ANALYSIS DEPICTS LOW PRESSURE OVER NORTHWEST
ARKANSAS WITH A QUASI-STATIONARY FRONT EXTENDING EAST FROM THE LOW
TO NEAR INTERSTATE 64 IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA.
IN THE UPPER LEVELS...A DEEP H25 TROUGH WAS SITUATED ACROSS THE
PLAINS WITH A STRONG 120+ KNOT SPEED MAX EJECTING NORTHEAST FROM
THE BASE OF THE TROUGH OVER TEXAS AND OKLAHOMA.

AS THIS SPEED MAX AND THE SURFACE LOW APPROACH THIS EVENING...
STRONG THUNDERSTORM DEVELOPMENT IS EXPECTED. STRONG BACKED WIND
PROFILES...RESULTING IN STRONG DEEP-LAYERED BULK SHEAR AND LOW-
LEVEL STORM RELATIVE HELICITY...WILL BE FAVORABLE FOR DISCRETE
SUPERCELLS OUT AHEAD OF THE APPROACHING LOW PRESSURE CENTER AND
COLD FRONT. LATEST TAMDAR SOUNDING OUT OF KPAH INDICATES A WEAK
CAPPING INVERSION JUST ABOVE H7 LIKELY INHIBITING THE DEVELOPMENT
OF CONVECTION AT THE MOMENT. AS LIFT INCREASES THIS EVENING AHEAD
OF THE APPROACHING SYSTEM...THIS CAP SHOULD ERODE BY 00Z. GIVEN
THE STRONG DYNAMICS AND IMPRESSIVE INSTABILITY FOR THIS TIME OF
YEAR...CELLS THAT DEVELOP OUT AHEAD OF THE COLD FRONT WILL BE
CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
DEEP-LAYERED SHEAR VECTORS ORIENTED NEARLY PERPENDICULAR TO THE
LINE OF FORCING SUGGEST THE CELLS WILL HAVE A BROAD WARM SECTOR
TO TRAVERSE...THUS A FEW LONG-TRACK VIOLENT TORNADOES ARE EVEN
POSSIBLE THIS EVENING. REFER TO THE LATEST MESOSCALE DISCUSSIONS
FROM SPC FOR MORE DETAILS.

BOTH NAM AND RUC MODELS HAVE SLOWED THE PASSAGE OF THIS SYSTEM
CONSIDERABLY...AND AS A RESULT...THE SEVERE EVENT MAY STILL BE
ONGOING AT MIDNIGHT. AS BOUNDARY LAYER WINDS VEER TOWARDS MIDNIGHT
AND RESULT IN A MORE UNIDIRECTIONAL WIND PROFILE...THE MODE OF
CONVECTION WILL LIKELY TRANSITION TO MORE LINEAR IN NATURE.
HOWEVER..ENOUGH SHEAR WILL STILL BE PRESENT TO SUSTAIN EMBEDDED
SUPERCELLS CAPABLE OF PRODUCING ISOLATED TORNADOES. THE PRIMARY
CONCERN AFTER MIDNIGHT APPEARS TO BE DAMAGING WINDS...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER.

MOST OF THE PRECIPITATION SHOULD BE EAST OF THE QUAD STATE AREA BY
12Z WEDNESDAY...BUT WE KEPT A SMALL CHANCE OF SHOWERS EAST OF THE
WABASH RIVER AND KENTUCKY LAKES REGION TO BETTER BLEND WITH
NEIGHBORING OFFICES. WHILE MOST OF THE WRAP-AROUND WINTRY
PRECIPITATION SHOULD REMAIN NORTH AND WEST OF OUR IMMEDIATE AREA
ON WEDNESDAY...SOME LIGHT SNOW SHOWERS COULD IMPACT NORTHERN
PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE
PENNYRILE REGION OF WESTERN KENTUCKY DURING THE AFTERNOON. NO
ACCUMULATION IS EXPECTED AT THIS TIME.

BEYOND WEDNESDAY...TWO MORE WEATHER SYSTEM WILL IMPACT THE
HEARTLAND THROUGH THE END OF THE WEEK...ONE LATE THURSDAY AND THE
OTHER LATE FRIDAY. WHILE A FEW SPRINKLES OR FLURRIES CANNOT BE
RULED OUT...DEEP MOISTURE LOOKS TO BE LACKING WITH BOTH OF THESE
SYSTEMS...SO WE DO NOT HAVE A MENTION OF MEASURABLE PRECIPITATION
FOR EITHER EVENT AT THIS TIME. YET ANOTHER SYSTEM WILL IMPACT THE
REGION TOWARDS THE BEGINNING OF NEXT WEEK. AS A RESULT...WE ADDED
A CHANCE OF RAIN OR SNOW MONDAY NIGHT...AND A CHANCE OF RAIN ON
TUESDAY.

AS FAR AS TEMPERATURES ARE CONCERNED...WE GENERALLY UTILIZED THE
NAM 2 METER TEMPERATURES TONIGHT AND WEDNESDAY OWING TO THE
ANTICIPATED NON-DIURNAL TEMPERATURE TREND. WE TRANSITIONED TO A
BLEND OF GUIDANCE INTO THURSDAY NIGHT. THEREAFTER...WE RELIED
HEAVILY ON HPC GUIDANCE. THIS DID RESULT IN SIGNIFICANTLY COLDER
TEMPERATURES OVER THE WEEKEND...WITH LOWS DIPPING INTO THE TEENS
BOTH SATURDAY AND SUNDAY NIGHT.

&&

.AVIATION...
PREVAILING GUSTY SOUTH WINDS WILL GUST TO 30 KNOTS THIS EVENING WITH
THUNDERSTORM GUSTS IN EXCESS OF 50 KNOTS LIKELY THIS EVENING WHEN
SEVERE THUNDERSTORMS ARE EXPECTED. TEMPORARY IFR/LIFR CONDITIONS IN
HEAVY RAIN ARE LIKELY WITH THE EVENING THUNDERSTORMS. OWB AND EVV
MAY SEE THESE CONDITIONS UNTIL SHORTLY AFTER MIDNIGHT AS THE COLD
FRONT WILL NOT EXIT UNTIL AROUND 3 AM WED. THE AIRMASS WILL
TRANSITION OVERNIGHT WITH THE PASSAGE OF THE COLD FRONT ALONG WITH
IFR/MFR CIGS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-PERRY MO-RIPLEY-SCOTT-STODDARD-
     WAYNE MO.

IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-JACKSON-JEFFERSON-
     JOHNSON-PERRY IL-PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-
     WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR GIBSON-PIKE-
     POSEY-VANDERBURGH-WARRICK.

&&

PUBLIC...PRESLEY
AVIATION...SHANKLIN
Hazardous weather outlook, Feb 5, 1:23 PM CST, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
123 PM CST TUE FEB 5 2008

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-061030-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
123 PM CST TUE FEB 5 2008

...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTEROON AND EVENING...

...A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF
SOUTHERN ILLINOIS...SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING SOUTH OF A LINE FROM NEAR POPLAR BLUFF MISSOURI TO VIENNA
ILLINOIS...TO MARION KENTUCKY...TO NEAR HOPKINSVILLE KENTUCKY.
THERE IS A MODERATE RISK OVER THE REST OF THE AREA.

THUNDERSTORMS WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON
HOURS. THESE STORMS ARE EXPECTED TO BE SCATTERED IN NATURE AND
THEY MAY DEVELOP INTO SUPERCELLS.

THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS.

LATER THIS EVENING...THERE MAY BE A SQUALL LINE WHICH DEVELOPS
ALONG THE COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST MISSOURI
THIS EVENING...REACHING THE MISSISSIPPI RIVER BY MIDNIGHT...THEN
EXITING THE AREA AROUND 2 OR 3 IN THE MORNING.

THE HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE BETWEEN THE
HOURS OF 4PM AND 2AM. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY CONCERNS WITH ANY SEVERE STORMS...BUT TORNADIC STORMS
CAPABLE OF PRODUCING LONG TRACK TORNADOES ARE ALSO POSSIBLE.

DUE TO THE POTENTIAL FOR EXCESSIVE RAINFALL IN THE VICINITY OF A
STALLED FRONTAL BOUNDARY...FLASH FLOODING WILL BE A POSSIBILITY
THROUGH MIDNIGHT GENERALLY NORTHWEST OF A LINE FROM DEXTER
MISSOURI...TO CAIRO ILLINOIS...TO BOONVILLE INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DUE TO THE EXPECTED HEAVY RAINFALL...SOME RIVERS MAY GO ABOVE
FLOOD STATE DURING THIS TIME. PLEASE REFER TO ANY RIVER FLOOD
WARNINGS OR STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON INTO
THIS EVENING.

ALSO...ANY REPORTS OF HEAVY RAIN LEADING TO STREET FLOODING OR ROAD
CLOSURES ARE ENCOURAGED.

In the hours before

Special weather statement, Feb 5, 8:32 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
832 PM CST TUE FEB 5 2008

ILZ083-085>094-INZ081-082-085>088-KYZ004-005-014-018-MOZ087-110>112-
114-060400-
ALEXANDER IL-BALLARD KY-CAPE GIRARDEAU MO-GALLATIN IL-GIBSON IN-
HARDIN IL-HENDERSON KY-JOHNSON IL-MASSAC IL-MCCRACKEN KY-
MISSISSIPPI MO-NEW MADRID MO-PIKE IN-POPE IL-POSEY IN-PULASKI IL-
SALINE IL-SCOTT MO-SPENCER IN-STODDARD MO-UNION IL-UNION KY-
VANDERBURGH IN-WARRICK IN-WHITE IL-WILLIAMSON IL-
832 PM CST TUE FEB 5 2008

SHORTLY BEFORE 830 PM...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ACROSS SOUTHWEST INDIANA...SOUTHERN ILLINOIS...AND
EXTREME SOUTHEAST MISSOURI. THE LINE EXTENDED FROM JUST WEST OF
EVANSVILLE INDIANA TO HARRISBURG AND ANNA ILLINOIS TO CAPE GIRARDEAU
AND DEXTER MISSOURI. GENERAL MOVEMENT WAS EAST NORTHEAST AT 40 TO
45 MPH. THIS LINE WILL CONTINUE TO SHIFT EAST THROUGH 10 PM...
IMPACTING COMMUNITIES FROM BOONVILLE INDIANA TO VIENNA AND CAIRO
ILLINOIS TO NEW MADRID MISSOURI.

SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE HALF
INCH IN DIAMETER IN ADDITION TO STRONG WINDS OF 40 TO 50 MPH.
STRONGER CELLS MAY BECOME SEVERE AS WELL. ALSO BE PREPARED FOR
TORRENTIAL RAINS WHICH MAY REDUCE VISIBILITIES TO NEAR ZERO AND
CREATE PONDING OF WATER ON ROADWAYS...MAKING DRIVING HAZARDOUS.

RJP
Local storm report, Feb 5, 8:40 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
840 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             7 ENE FRUITLAND         37.49N 89.52W
02/05/2008  E1.00 INCH       CAPE GIRARDEAU     MO   EMERGENCY MNGR

            PEA TO QUARTER SIZED HAIL AT HIGHWAYS 177 AND J.

&&

DRS
Local storm report, Feb 5, 8:43 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
843 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     GREENVILLE              37.21N 87.18W
02/05/2008                   MUHLENBERG         KY   TRAINED SPOTTER

            NUMEROUS POWER LINES DOWN IN THE CITY AND THERE IS A
            WIDESPREAD POWER OUTAGE.

&&

DLL
Local storm report, Feb 5, 8:55 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
855 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TORNADO          8 S GIDEON              36.33N 89.91W
02/05/2008                   PEMISCOT           MO   LAW ENFORCEMENT

            UNCONFIRMED. REPORT OF TORNADO COMING ACROSS POLICE
            RADIO.

&&

SMITTY
Local storm report, Feb 5, 9:00 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
900 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLOOD            CARBONDALE              37.72N 89.22W
02/05/2008                   JACKSON            IL   BROADCAST MEDIA

            WATER UP TO THE BUMPERS OF JEEPS AT WALL ST AND HWY 13 IN
            CARBONDALE.

0840 PM     FLOOD            CARTERVILLE             37.76N 89.08W
02/05/2008                   WILLIAMSON         IL   FIRE DEPT/RESCUE

            CARTERVILLE AND CRAINVILLE ROADS IMPASSABLE DUE TO HIGH
            WATER.

0855 PM     TSTM WND GST     JOPPA                   37.21N 88.84W
02/05/2008  M53 MPH          MASSAC             IL   TRAINED SPOTTER

            ON THE RIVERFRONT IN JOPPA.

&&

DRS
Local storm report, Feb 5, 9:02 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
902 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     PRICE LANDING           37.04N 89.38W
02/05/2008  E60 MPH          SCOTT              MO   TRAINED SPOTTER

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:31 PM CSTSevere Thunderstorm WarningPAHCarter, Ripley29 min
Feb 5, 6:59 PM CSTTornado WarningPAHCape Girardeau31 min
Feb 5, 7:08 PM CSTTornado WarningPAHRipley52 min
Feb 5, 7:28 PM CSTFlash Flood WarningPAHBollinger, Butler, Cape Girardeau, Carter, New Madrid, Perry and 3 more6 hr
Feb 5, 7:33 PM CSTSevere Thunderstorm WarningPAHBollinger27 min
Feb 5, 7:50 PM CSTTornado WarningPAHButler40 min
Feb 5, 8:13 PM CSTTornado WarningPAHStoddard47 min
Feb 5, 8:44 PM CSTTornado WarningPAHMississippi, New Madrid, Scott31 min
Feb 5, 8:57 PM CSTTornado WarningPAHNew Madrid33 min
Feb 5, 6:18 PM CSTSevere Thunderstorm WarningPAHFranklin, Jefferson27 min
Feb 5, 6:23 PM CSTSevere Thunderstorm WarningPAHJefferson, Wayne52 min
Feb 5, 6:33 PM CSTSevere Thunderstorm WarningPAHJackson, Perry17 min
Feb 5, 6:49 PM CSTTornado WarningPAHWayne26 min
Feb 5, 7:02 PM CSTSevere Thunderstorm WarningPAHEdwards, Wabash43 min
Feb 5, 7:18 PM CSTSevere Thunderstorm WarningPAHJackson, Union, Williamson27 min
Feb 5, 7:31 PM CSTTornado WarningPAHJackson, Williamson29 min
Feb 5, 8:01 PM CSTSevere Thunderstorm WarningPAHJohnson, Pope, Saline, Williamson25 min
Feb 5, 9:17 PM CSTTornado WarningPAHMassac, Pulaski13 min
Feb 5, 9:55 PM CSTSevere Thunderstorm WarningPAHPope50 min
Feb 6, 12:32 PM CSTRiver Flood WarningPAHGallatin, Wabash, White17 days
Feb 6, 12:37 PM CSTRiver Flood WarningPAHGallatin, Hardin17 days
Feb 5, 6:10 PM CSTSevere Thunderstorm WarningPAHCarlisle, Fulton, Hickman21 min
Feb 5, 6:35 PM CSTTornado WarningPAHTrigg40 min
Feb 5, 7:01 PM CSTTornado WarningPAHCaldwell, Christian, Hopkins, Trigg44 min
Feb 5, 7:22 PM CSTSevere Thunderstorm WarningPAHGraves38 min
Feb 5, 7:31 PM CSTTornado WarningPAHChristian, Hopkins, Muhlenberg44 min
Feb 5, 8:25 PM CSTTornado WarningPAHCaldwell35 min
Feb 5, 9:35 PM CSTSevere Thunderstorm WarningPAHDaviess25 min
Feb 5, 9:49 PM CSTSevere Thunderstorm WarningPAHCalloway, Graves, Livingston, Lyon, McCracken, Marshall and 1 more41 min
Feb 5, 10:22 PM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Crittenden, Hopkins, McLean, Muhlenberg and 1 more38 min
Feb 5, 10:29 PM CSTSevere Thunderstorm WarningPAHCaldwell, Calloway, Christian, Lyon, Marshall, Trigg46 min
Feb 5, 11:15 PM CSTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd, Trigg45 min
Feb 6, 12:04 AM CSTSevere Thunderstorm WarningPAHChristian, Todd26 min
Feb 6, 12:37 PM CSTRiver Flood WarningPAHUnion16 days
Feb 6, 12:37 PM CSTRiver Flood WarningPAHDaviess, Henderson11 days
Feb 6, 12:37 PM CSTRiver Flood WarningPAHHenderson, Union15 days

Nearby

Tornado Warnings in Illinois, 2008Tornado Warnings in Missouri, 2008Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.